Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 

 

Intersection multiplicity on blow-ups


Author: S. P. Dutta
Journal: J. Algebraic Geom. 22 (2013), 85-103
DOI: https://doi.org/10.1090/S1056-3911-2012-00577-3
Published electronically: March 6, 2012
MathSciNet review: 2993048
Full-text PDF

Abstract | References | Additional Information

Abstract: A conjecture on vanishing and non-negativity of intersection multiplicity on the blow-up of a regular local ring at its closed point has been proposed. Proofs of vanishing, several special cases of non-negativity and a sufficient condition for non-negativity of this conjecture are described. The topic on intersection multiplicity on vector bundles is also addressed.


References [Enhancements On Off] (What's this?)


Additional Information

S. P. Dutta
Affiliation: Department of Mathematics, University of Illinois, 1409 West Green Street, Urbana, Illinois 61801
Email: dutta@math.uiuc.edu

DOI: https://doi.org/10.1090/S1056-3911-2012-00577-3
Received by editor(s): April 12, 2010
Received by editor(s) in revised form: August 30, 2010
Published electronically: March 6, 2012
Additional Notes: Supported by an NSA grant MDA H98230-06-1-0026.

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
Comments: jag-query@ams.org
AMS Website